MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305930
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe safety glide 1ml w/ndl 27x3/8 ib safety mechanism was broken.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Facility contact: xxxxxx department: materials management xxxxxx product catalog number: 303327.Product description: needle syringe 0.375in 1ml bd general-purpose sterile disposable safety glide /ndl 27x3/8 ib origin of the issue: nursing detail: lot #: employee health alerted supply chain that employee "reported having several near misses with this item because the safety didn't engage properly and pushed the needle away instead of covering it" number of occurrences: 2.0 sample available: no.Lot number: 5160270l1.Additional information provided: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Employee stuck herself with the needle while trying to recap.She reported past near-misses from the same system previously where the cap did not cover the tip of the needle, but we don't have previous reports with lot number incriminated.Can you please provide an exact date of event in format dd-mmm-yyyy? 14/12/2025 please confirm the lot number, given lot # 5160270l1 is not valid for mat # 303327.Ref number is 305930 lot number is correct, see picture 5160270l1.
 
Event or Problem Description
Codes.
 
Additional Manufacturer Narrative
No photo or sample was received for the customer's complaint of safety mechanism failures.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Codes.
 
Additional Manufacturer Narrative

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23997407
Report Number2243072-2025-01563
Device Sequence Number10523830
Product Code FMI
UDI-Device Identifier00382903033270
UDI-Public(01)00382903033270
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305930
Device Lot Number5160270L1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/22/2026
01/29/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/27/2026
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown